# SDR RU3A02001

- Difficulty date: January 16, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: D001846
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE SMELL IN FLIGHT.  MOTOR REMOVED AND REPLACED.  APPARENT CAUSE BLOWER MOTOR OVERHEATING.  ENGINEERING DEPARTMENT WILL RESEARCH MOTOR COOLING, AND WILL ISSUE APPROPRIATE TIEO.  (M)
